• Users Online: 238
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2021  |  Volume : 10  |  Issue : 1  |  Page : 79-81

Thrombocytopenia due to escitalopram use – A rare case report at the emergency department


Department of Emergency Medicine, Health Science University Antalya Training and Research Hospital, Antalya, Turkey

Correspondence Address:
Dr. Cihan Bedel
Department of Emergency Medicine, Health Science University Antalya Training and Research Hospital, Kazım Karabekir Street 07100, Muratpaşa, Antalya
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijh.ijh_47_20

Rights and Permissions

Selective serotonin reuptake inhibitors are commonly used in the treatment of many psychiatric diseases today. Their common side effects consist of gastrointestinal side effects, sexual dysfunction, headache, insomnia, and sedation, whereas hematological side effects have been reported, although rarely. In this article, we presented a case of thrombocytopenia, which is a rare side effect emerging after the escitalopram use, belonging to a 19-year-old female patient who had a generalized anxiety disorder and no hematological history was noted. We aimed to discuss the development mechanism of thrombocytopenia due to the escitalopram use.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1095    
    Printed8    
    Emailed0    
    PDF Downloaded37    
    Comments [Add]    

Recommend this journal